DOI 10.1111/j.1365-2230.2009.03455.x
Erythema multiforme-like contact reaction due to liquid-formulated 2,2-dibromo-3-nitrilopropionamide: involvement of cytotoxic T-lymphocyte reaction.
Аннотация
Erythema multiforme (EM)-like contact reactions are induced by exposure to various chemicals. We report two industrial workers from a paper mill who presented with generalized EM-like lesions 17 and 10 days, respectively, after accidental exposure to liquid-formulated 2,2-dibromo-3-nitrilopropionamide (DBNPA) 20%. The EM-like lesions appeared as subepidermal blisters associated with many necrotic or apoptotic keratinocytes and dense lymphocytic infiltration in the epidermis. Most of the infiltrating cells in the epidermis were CD8-positive T lymphocytes expressing cytotoxic molecules, including T cell-restricted intracellular antigen (TIA)-1, granzyme B and granulysin. Steroid pulse therapy failed to suppress the development of the lesions sufficiently, but cyclosporin 2.5-3 mg/kg successfully controlled the disease. DBNPA-induced, generalized EM-like eruptions may be mediated by cytotoxic T-lymphocytes.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.